# SDR CA050307009

- Difficulty date: February 28, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu
- Part number: 324485318
- Part serial: 31118N
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, THE ENGINE EXPERIENCED AN UNCOMMANDED REDUCTION IN POWER.  THE CREW SHUT THE ENGINE DOWN IN FLIGHT AND DIVERTED TO POINT OF DEPARTURE.  SUBSEQUENT INVESTIGATION REVEALED AN UNSERVICEABLE ENGINE MECHANICAL FUEL CONTROL UNIT(FCU).
